Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Ian F. Blake and Ronald C. Mullin
Title: The mathematical theory of coding
Additional book information: Academic Press, New York, 1975, 356+xi pp., $28.00.

Review Information:

Reviewer: Vera Pless
Journal: Bull. Amer. Math. Soc. 82 (1976), 41-42
DOI: https://doi.org/10.1090/S0002-9904-1976-13935-3